International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 119-122
On Baica’s trigonometric identity
Department of Mathematics, Iowa State University, Ames 50011, Iowa, USA
Received 21 May 1987; Revised 7 September 1987
Copyright © 1989 R. J. Gregorac. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.